Alert archive / Idaho / Winter Storm Warnings in 2022

Winter Storm Warning 8, NWS Spokane, WA

April 16, 20224 counties in Idaho

NWS Spokane, WA issued this winter storm warning at Apr 16, 2022, 1:55 AM PDT for 4 counties in Idaho. It took effect at Apr 16, 2022, 3:00 PM PDT. It was in force for 17 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 16, 2022, 1:55 AM PDT (08:55 UTC)
In effect from
Apr 16, 2022, 3:00 PM PDT
Expired
Apr 17, 2022, 8:00 AM PDT
In force
17 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 97 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 5:30 AM PDTHEAVY SNOW 82 E Mullan, IDLOOKOUT SKI RESORT BASE REPORT. 10 INCHES OBSERVED AT THE SUMMIT.
Apr 17, 5:30 AM PDTHEAVY SNOW 10Kellogg, IDSILVER MTN SKI RESORT REPORT FOR BOTH BASE AND SUMMIT.
Apr 17, 6:35 AM PDTSNOW 22 Ne Hayden Lake, IDCOCORAHS STATION ID-KT-31 HAYDEN LAKE 1.6 NE.
Apr 17, 7:00 AM PDTSNOW 2.31 Ene Kellogg, IDCOCORAHS STATION ID-SH-1 0.6 ENE KELLOGG.
Apr 17, 7:00 AM PDTSNOW 33 Ne Onaway, IDCO-OP OBSERVER STATION PTLI1 2.7 NE ONAWAY.
Apr 17, 7:00 AM PDTHEAVY SNOW 53 Ese Prichard, ID

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 8.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS46 KOTX 160855
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
155 AM PDT Sat Apr 16 2022

...PERIODS OF MODERATE TO HEAVY SNOW SATURDAY...

.A late season winter storm will move across the region Saturday 
afternoon into Saturday night. Snow will intensify over the Blue 
Mountains, Palouse, and Central Panhandle Mountains in the evening 
on Saturday with snow rates up to an inch per hour. Snow will end in 
the Blue Mountains and Palouse Saturday evening and continue into 
the early morning hours on Sunday in the Central Panhandle 
Mountains. Travelers should expect winter travel conditions and 
delay travel if possible. Travel over mountain passes may become 
treacherous.

IDZ004-162000-
/O.UPG.KOTX.WS.A.0006.220416T2000Z-220417T1500Z/
/O.NEW.KOTX.WS.W.0008.220416T2200Z-220417T1500Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
155 AM PDT Sat Apr 16 2022

...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM 
PDT SUNDAY...

* WHAT...Heavy snow possible. Total snow accumulations between 2 to 
  5 inches in the valleys and 6 to 9 inches above 3000 feet in the 
  mountains.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...From 3 PM this afternoon to 8 AM PDT Sunday.

* IMPACTS...Travel could be very difficult. 

* ADDITIONAL DETAILS...Heaviest snowfall is expected Saturday 
  evening with snow rates of up to an inch per hour possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

Persons should consider delaying travel along Interstate 90 in the 
Central Panhandle Mountains if possible. If travel is absolutely 
necessary, drive with extreme caution and be prepared for sudden 
changes in visibility and road conditions.  Be sure to check 
conditions on the Idaho DOT page before heading out.

&&

$$

WAZ031-162000-
/O.NEW.KOTX.WW.Y.0020.220416T1600Z-220417T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Anatone, Peola, and
Cloverland Road
155 AM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM 
PDT THIS EVENING...

* WHAT...Snow expected. Total snow accumulations 1 to 3 inches with 
  locally
  up to 5 inches on the higher ridges. Winds gusting as high as 40 mph.

* WHERE...Mountain Road, Anatone, Peola, and Cloverland Road.

* WHEN...From 9 AM this morning to 11 PM PDT this evening.

* IMPACTS...Plan on winter travel conditions conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ003-WAZ033-162000-
/O.NEW.KOTX.WW.Y.0020.220416T2200Z-220418T0700Z/
Idaho Palouse-Washington Palouse-
Including the cities of Potlatch, Rosalia, Plummer, Colfax,
Tekoa, Moscow, Genesee, Uniontown, Pullman, and Oakesdale
155 AM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 
MIDNIGHT PDT SUNDAY NIGHT FOR THE PALOUSE ALONG AND EAST OF HIGHWAY 
195...

* WHAT...Snow expected for the Palouse along and east of Highway 
  195. Total snow accumulations 2 to 4 inches.

* WHERE...Potlatch, Rosalia, Plummer, Colfax, Tekoa, Moscow, 
  Genesee, Uniontown, Pullman, and Oakesdale.

* WHEN...From 3 PM this afternoon to Midnight PDT Sunday Night.

* IMPACTS...Plan on winter travel conditions conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SB
4 follow-up statements
618 
WWUS46 KOTX 161414
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
714 AM PDT Sat Apr 16 2022

...PERIODS OF MODERATE TO HEAVY SNOW LATE SATURDAY ...

.A late season winter storm will move across the region Saturday 
afternoon into Saturday night. Snow will intensify over the Blue 
Mountains, Palouse, and Central Panhandle Mountains in the evening 
on Saturday with snow rates up to an inch per hour. Snow will end in 
the Blue Mountains and Palouse Saturday evening and continue into 
the early morning hours on Sunday in the Central Panhandle 
Mountains. Travelers should expect winter travel conditions and 
delay travel if possible. Travel over mountain passes may become 
treacherous.

IDZ004-162300-
/O.CON.KOTX.WS.W.0008.220416T2200Z-220417T1500Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
714 AM PDT Sat Apr 16 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON 
TO 8 AM PDT SUNDAY...

* WHAT...Heavy snow possible. Total snow accumulations between 2 to 
  6 inches in the valleys and 6 to 9 inches above 3000 feet in the 
  mountains.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...From 3 PM this afternoon to 8 AM PDT Sunday.

* IMPACTS...Travel could be very difficult. Heavy wet snow will have 
  the potential to create minor tree damage.

* ADDITIONAL DETAILS...Heaviest snowfall is expected Saturday 
  evening with snow rates of up to an inch per hour possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

Persons should consider delaying travel along Interstate 90 in the 
Central Panhandle Mountains if possible. If travel is absolutely 
necessary, drive with extreme caution and be prepared for sudden 
changes in visibility and road conditions.  Be sure to check 
conditions on the Idaho DOT page before heading out.

&&

$$

IDZ003-WAZ033-162300-
/O.EXT.KOTX.WW.Y.0020.220416T2200Z-220417T0600Z/
Idaho Palouse-Washington Palouse-
Including the cities of Potlatch, Rosalia, Plummer, Colfax,
Tekoa, Moscow, Genesee, Uniontown, Pullman, and Oakesdale
714 AM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 
11 PM PDT THIS EVENING FOR THE PALOUSE ALONG AND EAST OF HIGHWAY 
195...

* WHAT...Snow expected for the Palouse along and east of Highway 
  195. Total snow accumulations 2 to 4 inches.

* WHERE...Potlatch, Rosalia, Plummer, Colfax, Tekoa, Moscow, 
  Genesee, Uniontown, Pullman, and Oakesdale.

* WHEN...From 3 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Plan on winter travel conditions conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-162300-
/O.CON.KOTX.WW.Y.0020.220416T1600Z-220417T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Anatone, Peola, and
Cloverland Road
714 AM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING...

* WHAT...Snow expected. Total snow accumulations 1 to 3 inches with 
  locally
  up to 5 inches on the higher ridges. Winds gusting as high as 40 mph.

* WHERE...Mountain Road, Anatone, Peola, and Cloverland Road.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Plan on winter travel conditions conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SB
427 
WWUS46 KOTX 162110
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
210 PM PDT Sat Apr 16 2022

...SNOW LATE TODAY INTO TONIGHT FOR SOUTHEAST WASHINGTON AND THE 
CENTRAL AND SOUTHERN IDAHO PANHANDLE...

.Snow will increase across the Blue Mountains, the Palouse, and the 
central Idaho Panhandle late this afternoon and persist into the 
night. Localized snowfall rates up to an inch per hour will be 
possible this evening in places Clarkia, Deary, Mullan, and Lookout 
Pass. Motorists should be prepared for winter driving conditions 
this evening and overnight.

IDZ004-170600-
/O.CON.KOTX.WS.W.0008.220416T2200Z-220417T1500Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
210 PM PDT Sat Apr 16 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WHAT...Heavy snow expected. Total valley snow accumulations of 2 
  to 6 inches. Total mountain snow accumulations of 5 to 10 inches 
  above 3000 feet.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...Until 8 AM PDT Sunday.

* IMPACTS...Localized snowfall rates up to an inch per hour will 
  cause rapid accumulations in parts of Shoshone county this 
  evening. Motorists can expect winter driving conditions in areas 
  of rapid accumulation.

* ADDITIONAL DETAILS...Wet snow clinging to trees may produce 
  scattered tree damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can be 
obtained by calling 5 1 1.

&&

$$

WAZ031-170600-
/O.CON.KOTX.WW.Y.0020.000000T0000Z-220417T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Anatone, Peola, and
Cloverland Road
210 PM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING...

* WHAT...Snow. Total snow accumulations of 2 to 5 inches.

* WHERE...Mountain Road, Anatone, Peola, and Cloverland Road.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Plan on winter driving conditions this evening and 
  overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ003-WAZ033-170600-
/O.CON.KOTX.WW.Y.0020.220416T2200Z-220417T0600Z/
Idaho Palouse-Washington Palouse-
Including the cities of Potlatch, Rosalia, Plummer, Colfax,
Tekoa, Moscow, Genesee, Uniontown, Pullman, and Oakesdale
210 PM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING FOR THE PALOUSE ALONG AND EAST OF HIGHWAY 195...

* WHAT...Snow expected for the Palouse along and east of Highway 
  195. Total snow accumulations between 1 and 4 inches above 2500 
  feet.

* WHERE...Potlatch, Rosalia, Plummer, Colfax, Tekoa, Moscow, 
  Genesee, Uniontown, Pullman, and Oakesdale.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Plan on winter driving conditions. Snowfall rates up to 
  an inch per hour will be possible early this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

GKOCH
408 
WWUS46 KOTX 170542
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1042 PM PDT Sat Apr 16 2022

IDZ003-WAZ031-033-170645-
/O.EXP.KOTX.WW.Y.0020.000000T0000Z-220417T0600Z/
Idaho Palouse-Northeast Blue Mountains-Washington Palouse-
Including the cities of Potlatch, Rosalia, Plummer, Colfax,
Anatone, Moscow, Peola, Genesee, Mountain Road, Cloverland Road,
Uniontown, Tekoa, Pullman, and Oakesdale
1042 PM PDT Sat Apr 16 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

Most of the snowfall has let up and will continue that trend over 
the next hour or so. Precipitations has left some roadways wet and 
with temperatures trending near freezing, roadways may be slick 
overnight into the early morning hours.

$$

IDZ004-171500-
/O.CON.KOTX.WS.W.0008.000000T0000Z-220417T1500Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
1042 PM PDT Sat Apr 16 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WHAT...Heavy snow expected. Total valley snow accumulations of 2 
  to 6 inches. Total mountain snow accumulations of 5 to 10 inches 
  above 3000 feet.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...Until 8 AM PDT Sunday.

* IMPACTS...Localized snowfall rates up to an inch per hour will 
  cause rapid accumulations in parts of Shoshone county this 
  evening. Motorists can expect winter driving conditions in areas 
  of rapid accumulation.

* ADDITIONAL DETAILS...Wet snow clinging to trees may produce 
  scattered tree damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can be 
obtained by calling 5 1 1.

&&

$$

CD
556 
WWUS46 KOTX 171455
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
755 AM PDT Sun Apr 17 2022

IDZ004-171600-
/O.EXP.KOTX.WS.W.0008.000000T0000Z-220417T1500Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
755 AM PDT Sun Apr 17 2022

...WINTER STORM WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...

There will be scattered mountain snow showers today over the high 
terrain near the Idaho, Montana border, but additional accumulations 
will be less than an inch.

$$

GKOCH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 15, 9:20 PM PDT, 4 hours 35 minutes earlier.

Area forecast discussion, Apr 15, 9:20 PM PDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
920 PM PDT Fri Apr 15 2022

.SYNOPSIS...
A late winter storm arrives Saturday, with a mix of rain and
heavy wet snow in the valleys, and moderate to heavy snow for the
Panhandle Mountains. Sunday will be drier and slightly warmer,
but still below normal for mid April. A cold front on Monday
night into Tuesday will bring another round of precipitation,
breezy winds and even a chance of thunderstorms. It could also
include some moderate snow closer to the Cascades. A gradual
warming trend develops from Wednesday onward, with continuing
chances for precipitation.

&&

.DISCUSSION...

Update: Few snow showers remain in the area and they are on the
decline.  Have adjusted the precipitation type for Saturday and
Saturday night to favor more snow than rain and as a result some
of the snow accumulations had to be adjusted a few times as
spring snow is very messy and difficult. Winter Storm watch for
Central Panhandle Mountains remains in effect. /Pelatti

&&

.AVIATION...

06Z TAFs: Few snow showers remain in the aviation area and they
are on the decline. A late winter storm will move in on Saturday
with a surface low tracking across southeast Washington in the
afternoon into northwest Montana by early Sunday evening. Heavy
wet snow will be possible at KPUW to KGEG-KCOE corridor to KDEW
and KSZT, especially for the evening hours as temperatures cool.
Precipitation will bring deteriorating conditions with IFR
conditions possible by late afternoon and evening. Winds will be
easterly to northeasterly into Saturday morning, then switch
westerly as the low shifts east across the Panhandle into western
Montana through the afternoon into the evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        25  44  28  49  32  53 /   0  80  70   0   0  20
Coeur d'Alene  24  44  29  47  29  52 /   0  80 100  20   0  10
Pullman        27  39  27  46  34  54 /   0  90  70   0   0  10
Lewiston       29  46  33  53  38  60 /   0  80  20   0   0  10
Colville       26  51  29  52  30  52 /  10  20  30  10   0  20
Sandpoint      24  46  31  44  29  49 /   0  40  80  30   0  20
Kellogg        20  41  30  43  30  50 /   0  90 100  20   0  20
Moses Lake     29  48  27  54  37  57 /   0  60  20   0   0  10
Wenatchee      28  48  29  52  36  48 /   0  40  10   0  10  40
Omak           26  52  30  55  34  52 /   0  10  10   0   0  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Watch from Saturday afternoon through Sunday
     morning for Central Panhandle Mountains.

WA...None.

&&
Hazardous weather outlook, Apr 15, 5:17 AM PDT, 20 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
517 AM PDT Fri Apr 15 2022

IDZ001>003-026-027-WAZ031>038-041-043-044-047-049-161230-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Northeast Mountains-Okanogan Highlands-Wenatchee Area-
Okanogan Valley-Waterville Plateau-Central Chelan County-
Western Okanogan County-
517 AM PDT Fri Apr 15 2022

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

No hazardous weather is expected at this time.

IDZ004-161230-
Central Panhandle Mountains-
517 AM PDT Fri Apr 15 2022

This Hazardous Weather Outlook is for portions of North Idaho.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Snow will increase through the day on Saturday. Snow will likely
have a difficult time accumulating on roadways Saturday afternoon
however winter travel conditions will be possible in the
mountains and across Lookout Pass Saturday evening into Saturday
night.

WAZ048-161230-
Western Chelan County-
517 AM PDT Fri Apr 15 2022

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Periods of moderate to heavy snow will be possible Monday into
Tuesday in the Cascades impacting Stevens and Loup Loup Passes.
Motorists should be prepared for winter travel conditions and
potential for delays.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 1:55 AM PDTWinter Weather AdvisoryOTXBenewah, Latah21 hr

Nearby

Winter Storm Warnings in Idaho, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.